The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1160 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 3, 1986, pp. 237–251
DOI: 10.4171/ZAA/196

Published online: 1986-06-30

Lösung semilinearer parabolischer Rand- AnIangswertprobleme durch monotone Iteration im Sobolevraum $W_2^{1,1} (Q_T)$

Siegfried Carl[1]

(1) Martin-Luther-Universität Halle-Wittenberg, Germany

The method of monotone iteration for solving semilinear parabolic initial boundary value problems in its classical formulation only works under sufficient smooth conditions on the coefficients of the problem. In the paper an extension of this method into a wider function space is proved, that alIows much weaker assumptions on the data of the problem.

No keywords available for this article.

Carl Siegfried: Lösung semilinearer parabolischer Rand- AnIangswertprobleme durch monotone Iteration im Sobolevraum $W_2^{1,1} (Q_T)$. Z. Anal. Anwend. 5 (1986), 237-251. doi: 10.4171/ZAA/196